Discussions By Condition: I cannot get a diagnosis.

Groin pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: charliecraig
  • February 17, 2007
  • 07:04 PM

I have been taking AndroGel 1%, 2.5 grams per dose for about 45 days. I have been experiencing groin pain that radiates up and around my back also causing back pain. I read on your web site that testosterone can be a cause of this groin pain. If the testosterone is causing the groin pain and I discontinue applying it, when should my groin pain disappear? Can I do anything to relieve the pain?
Thank you

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?